# SDR MASA2011111464005

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 30,024 hours, 31,641 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT/ WOW INPUT CTN FLT/GRD.  SHORT TO GROUND BETWEEN J411 & J181.  REPLACED WIRE GA99C22B.  OPS GOOD.
